# SDR AUS20010845

- Difficulty date: July 14, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Doug C-47B
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE OIL FILTER METAL CONTAMINATION. ENGINE CHANGED.
